# SDR FDEA201611194117

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door
- Component part number: A0007023000661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN WEB IS CRACKED AT LT SIDE OF UPPER DOOR FITTING. ACCOMPLISHED REPAIR ON AFT CARGO DOOR INNER SKIN WEB AT LT SIDE OF UPPER DOOR FITTING PER EA 6-5230-T0329784.
